Alert archive / North Carolina / Small Craft Advisories in 2018
Small Craft Advisory 21, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Mar 14, 2018, 2:52 AM EDT. It took effect at Mar 14, 2018, 8:00 AM EDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2018, 2:52 AM EDT (06:52 UTC)
- In effect from
- Mar 14, 2018, 8:00 AM EDT
- Expired
- Mar 16, 2018, 2:00 PM EDT
- In force
- 54 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
635 WHUS72 KILM 140652 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 252 AM EDT Wed Mar 14 2018 AMZ250-252-254-256-141500- /O.NEW.KILM.SC.Y.0021.180314T1200Z-180315T0000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 252 AM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... The National Weather Service in Wilmington has issued a Small Craft Advisory, which is in effect from 8 AM this morning to 8 PM EDT this evening. * Winds...Northwest 15 to 25 kt. * Seas...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
9 follow-up statements
189 WHUS72 KILM 141432 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 1032 AM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... AMZ250-252-254-256-150000- /O.CON.KILM.SC.Y.0021.000000T0000Z-180315T0000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1032 AM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * Winds...Northwest 20 to 25 kt. * Seas...2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
685 WHUS72 KILM 141906 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 306 PM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... AMZ254-256-150500- /O.EXT.KILM.SC.Y.0021.000000T0000Z-180316T0300Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 306 PM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THURSDAY... * Winds...West 20 to 30 kt. * Seas...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ250-252-150500- /O.EXT.KILM.SC.Y.0021.000000T0000Z-180316T1000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 306 PM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... * Winds...West 20 to 30 kt. * Seas...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
538 WHUS72 KILM 150025 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 825 PM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... AMZ254-256-151300- /O.CON.KILM.SC.Y.0021.000000T0000Z-180316T0300Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 825 PM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THURSDAY... * Winds...Small Craft Advisory winds reaching 20 to 30 kt with few gusts reaching 35 kt. * Seas...Will peak between 3 and 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ250-252-151300- /O.CON.KILM.SC.Y.0021.000000T0000Z-180316T1000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 825 PM EDT Wed Mar 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * Winds...Small Craft Advisory winds reaching 20 to 30 kt with few to occasional gusts reaching 35 kt. * Seas...Will peak between 4 and 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ dch
922 WHUS72 KILM 150918 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 518 AM EDT Thu Mar 15 2018 AMZ254-256-152000- /O.CON.KILM.SC.Y.0021.000000T0000Z-180316T0300Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 518 AM EDT Thu Mar 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * Winds...Southwest to west 20 to 30 kt. A few gusts up to 35 kt. * Seas...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ250-252-152000- /O.CON.KILM.SC.Y.0021.000000T0000Z-180316T1000Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 518 AM EDT Thu Mar 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * Winds...Southwest to west 20 to 30 kt. A few gusts up to 35 kt. * Seas...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ 27
347 WHUS72 KILM 151917 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 317 PM EDT Thu Mar 15 2018 AMZ254-256-160400- /O.EXT.KILM.SC.Y.0021.000000T0000Z-180316T1000Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 317 PM EDT Thu Mar 15 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... * Winds...Southwest 20 to 30 kt, becoming west. * Seas...4 to 6 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ250-252-160400- /O.EXT.KILM.SC.Y.0021.000000T0000Z-180316T1400Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 317 PM EDT Thu Mar 15 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT FRIDAY... * Winds...Southwest 20 to 30 kt with gusts to 35 kt, becoming west. * Seas...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ 9
786 WHUS72 KILM 160110 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 910 PM EDT Thu Mar 15 2018 AMZ254-256-161000- /O.CON.KILM.SC.Y.0021.000000T0000Z-180316T1000Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 910 PM EDT Thu Mar 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * Winds...West-Southwest 20 to 30 kt...becoming west 15 to 25 kt. * Seas...5 to 8 feet...becoming 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ250-252-161000- /O.CON.KILM.SC.Y.0021.000000T0000Z-180316T1400Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 910 PM EDT Thu Mar 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * Winds...West-Southwest 20 to 30 kt...becoming west 15 to 25 kt. * Seas...5 to 8 feet...becoming 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ 17
176 WHUS72 KILM 160922 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 522 AM EDT Fri Mar 16 2018 AMZ254-256-161500- /O.EXT.KILM.SC.Y.0021.000000T0000Z-180316T1500Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 522 AM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * Winds...West 15 to 25 kt. * Seas...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ250-252-161730- /O.EXT.KILM.SC.Y.0021.000000T0000Z-180316T1800Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 522 AM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * Winds...West 15 to 25 kt. * Seas...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ 27
282 WHUS72 KILM 161452 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 1052 AM EDT Fri Mar 16 2018 AMZ254-256-161600- /O.EXP.KILM.SC.Y.0021.000000T0000Z-180316T1500Z/ Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1052 AM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... Winds are beginning to ease and seas have fallen below small craft advisory thresholds. $$ AMZ250-252-161800- /O.CON.KILM.SC.Y.0021.000000T0000Z-180316T1800Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 1052 AM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * Winds...West 10 to 20 kt with gusts to 25 kt. * Seas...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots and or seas of 6 ft or greater are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ 17
832 WHUS72 KILM 161753 MWWILM URGENT - MARINE WEATHER MESSAGE National Weather Service Wilmington NC 153 PM EDT Fri Mar 16 2018 AMZ250-252-161900- /O.EXP.KILM.SC.Y.0021.000000T0000Z-180316T1800Z/ Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 153 PM EDT Fri Mar 16 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... Winds and seas have fallen below small craft advisory thresholds. Therefore, the advisory will be allowed to expire. $$ 17
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 1:24 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 14, 1:24 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 124 AM EDT Wed Mar 14 2018 .SYNOPSIS... Strong low pressure off the New England coast will continue to move slowly north through tonight. Arctic high pressure across the Northern Plains will build south through tonight and then east across the northern Gulf Coast Wednesday and Thursday. Temperatures will warm Thursday and Friday before another shot of cold air reaches the area Friday night and Saturday. Warmer, but cloudier weather will return early next week, with another storm system approaching by Tuesday. && .NEAR TERM /THROUGH TODAY/... As of 600 PM Tuesday...After in-house met discussion including 18Z guidance, decided to go with a Freeze Warning along the northern periphery of the ILM CWA, which includes the 6 most northernmost counties for the time between 4 am and 9 am Wed. Could see a brief decouple of the winds this evening but should pick back up after midnight tonight as a mid-level s/w trof rotates thru late. Could see a shallow stratocu or altocu cloud deck partially affect the FA overnight into daylight Wed but most of that should remain north of the FA. Latest MOS guidance still wants to paint 30-32 degree lows tonight and this is taking into account what in essence should keep min temps slightly hier overnight. This will not be a deep freeze, that may manifest come Thu morning. Previous....................................................... As of 300 PM Tuesday...Downsloping westerly mid level flow will back to SW overnight ahead of strong approaching clipper-like shortwave. This feature sets up an interesting if not slightly uncertain forecast for our northern (particularly agriculturally sensitive) forecast zones. Specifically, the need for a Freeze Warning is unclear at this time due to some conflicting signals. Temperature guidance depicting at least marginally freezing temperatures for a short time tonight. However these same MOS numbers seem to be at odds with their parent guidance. The latter shows that clouds increase with the shortwave whereas the former MOS bulletins hint at clear skies all night. Am leaning towards the clear sky solution being erroneous as there is clearly a large swath of cloudiness currently associated with the circulation and vort center (though that could change on the leeside of the mountains). Flurries associated with this same feature has been discussed but they should remain to our north if they materialize at all. Hopefully during the next shift temperature and cloud cover trends will shed more light on the need for a Freeze Warning. The renewed cold air advection underway by 12Z will keep highs every bit as chilly if not colder than those observed today. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... As of 300 PM Tuesday...The deep upper trough will begin to lift out from the East Coast, but a pair of shortwaves embedded in the jet will maintain cyclonic curvature to our upper level flow through Thursday. A sharp upper ridge across the High Plains Wednesday night will deamplify as it moves into the Arklatex region by Thursday night. At the surface, Canadian high pressure will move eastward along the Gulf Coast, crossing Florida on Thursday and moving offshore Thursday night. Wednesday night is likely to be the coldest night of the week across the Eastern Carolinas as lighter winds with the surface high to our southwest combine with a cold airmass and clear skies. Models have stabilized over the past 36 hours with their depiction of low temperatures in the upper 20s inland and lower 30s near the coast. I've knocked off several degrees from these numbers across the peat/pocosin soils mainly across southeastern North Carolina with lows predicted as cold as 25 degrees in spots. This is unfortunately where many of our local blueberry/strawberry farms are located, and growers are hopefully preparing for this freeze event. As a surface trough moves off the Mid-Atlantic coast Thursday afternoon/evening, our pressure gradient will tighten substantially. Warm advection on westerly winds should allow highs to rebound into the 60s area-wide, with wind gusts during the afternoon potentially reaching 30 mph. Lighter breezes will continue through Thursday night, helping hold low temperatures in the 40s and perhaps near 50 on the beaches. Models show a strong mid and upper level WNW wind across the Appalachians with a subsidence inversion sitting just above the ridge tops Thursday night, a scenario sometimes associated with orographic cirrus development. Should this occur, we might need to add a few more degrees to Thursday night's lows. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 300 PM Tuesday...The East Coast trough will continue to lift to the northeast on Friday, as a low-amplitude mid/upper ridge crosses the Mississippi River valley. This will allow a surface high to surge southeast and push a backdoor cold front into or through the forecast area Friday night. Will carry low PoPs as Gulf moisture surges across the area ahead of fropa. The cool high will settle over eastern NC Saturday ahead of a quick moving shortwave and surface reflection which will move across the Carolinas Saturday night, and offshore Sunday. Associated rain chances will come to an end late Sunday, and temps will rebound from Saturday's unseasonable cool readings, but still remain 3-5 below climo. The pattern will remain quite progressive early next week, with another shortwave and associate surface low on the doorstep by Tuesday. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... As of 06Z...VFR conditions expected through the period. Some cloudiness will accompany a potent mid level shortwave this morning mostly across northern sites, and linger into midday as well but cigs well above any flight threshold. Very gusty winds this afternoon as well. Extended outlook...VFR through Friday. Possible MVFR Fri night and Sat. && .MARINE... NEAR TERM /THROUGH WEDNESDAY/... As of 615 PM Tuesday...Winds and seas have dropped below SCA thresholds and have let the SCA expire with the issuance of a MWW. But did highlight, SCA thresholds will again be met during Wed daylight into nightfall. This after the passage of a mid- level s/w trof that re-tightens the sfc pg after its departure early Wed. Winds will drop to W to WNW around 15 kt this evening and become NW 15 to 25 kt occasional G30 kt by or just after daybreak Wed, that continues thruout the day on Wed. Significant seas will be on the low side due to the limited fetch given wind directions for seas to build upon. There is a roughly 1 to 3 foot Easterly ground swell at 12+ second periods that will be pushing across the local waters during the next few days which will help produce a wider than normal margin for significant seas fcsts across the local waters this period. Previous................................................... As of 300 PM Tuesday...Wind remains as-is or even slackens slightly through about 06Z as very weak surface reflection of a powerful upper level system approaches from the northwest. After 06Z this feature moves through and flow turns to NW in a renewed surge of cold air. Wind could briefly pulse up to SCA levels but confidence is a little too low to raise flags at this time. Any 6 ft seas remain outside of the 20nm forecast zones according to both WNA and locally generated NWPS. SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 300 PM Tuesday...Canadian high pressure will take a path eastward along the Gulf Coast, crossing Florida on Thursday and moving offshore Thursday night. With the high so far to our south, we'll maintain an offshore wind through the period. Unfortunately this is likely to be a strong offshore wind developing during the day Thursday and continuing through Thursday night as a trough moves off the Mid-Atlantic coast, tightening the pressure gradient substantially and accelerating our winds to 20-25 knots with gusts near 30 knots away from shore Thursday night. It's a near certainty that we'll need a Small Craft Advisory beginning Thursday afternoon. .LONG TERM /FRIDAY THROUGH SUNDAY/... As of 300 PM Tuesday...Offshore flow will be the rule Friday as surface high pressure moves off the east coast of Florida. A cold front will drop south across the waters Friday evening, with a quick shift to northeast winds. High pressure behind the front will move off the east coast of NC Saturday, and result in onshore flow through the day. The gradient will strengthen behind the front in the NE surge, and winds may reach into a 15-20 kt range late Friday night into Saturday morning. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...Freeze Warning until 9 AM EDT this morning for SCZ017-023-024. NC...Freeze Warning until 9 AM EDT this morning for NCZ087-096-105. MARINE...None. && SYNOPSIS...MBB NEAR TERM...DCH/MBB SHORT TERM...TRA LONG TERM...TRA/CRM AVIATION...SHK MARINE...
Hazardous weather outlook, Mar 13, 7:59 PM EDT, 6 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 759 PM EDT Tue Mar 13 2018 AMZ250-252-254-256-150000- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 759 PM EDT Tue Mar 13 2018 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Small Craft Advisory is likely Wednesday into Wednesday Night and again Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-056-150000- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 759 PM EDT Tue Mar 13 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. For Wednesday night and Thursday morning... A freeze warning or frost advisory will be needed. For Fire Weather concerns... Both Wednesday and Thursday afternoon relative humidity will fall to near 30 percent along with 15 to 25 mph gusty west to northwest winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ023-024-150000- Darlington-Dillon- 759 PM EDT Tue Mar 13 2018 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. For Wednesday night and Thursday morning... A freeze warning or frost advisory will be needed. For Fire Weather concerns... Both Wednesday and Thursday afternoon relative humidity will fall to 25 to 30 percent along with 15 to 25 mph gusty west to northwest winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ099-107-109-SCZ032-033-039-055-058-059-150000- Columbus-Inland New Hanover-Inland Brunswick-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 759 PM EDT Tue Mar 13 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. For Wednesday night and Thursday morning... A freeze warning or frost advisory will be needed. For Fire Weather concerns... Both Wednesday and Thursday afternoon relative humidity will fall to 25 to 30 percent along with 15 to 25 mph gusty west to northwest winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-105-SCZ017-150000- Robeson-Bladen-Inland Pender-Marlboro- 759 PM EDT Tue Mar 13 2018 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. For Wednesday night and Thursday morning... A freeze warning or frost advisory will be needed. For Fire Weather concerns... Both Wednesday and Thursday afternoon relative humidity will fall to 25 to 30 percent along with 15 to 25 mph gusty west to northwest winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. dch
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:13 AM EDT | Freeze Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 30 hr |
| Mar 14, 3:06 PM EDT | Fire Weather Watch | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 11 hr |
Nearby
Small Craft Advisories in North Carolina, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.